共 50 条
- [41] Contractible affine surfaces with quotient singularities [J]. Transformation Groups, 2007, 12 : 293 - 340
- [42] Nearly Gorenstein cyclic quotient singularities [J]. Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, 2021, 62 : 857 - 870
- [43] Mckay correspondence for quotient surface singularities [J]. Singularities in Geometry and Topology, 2005, 2007, : 483 - 519
- [44] Birational geometry of symplectic quotient singularities [J]. INVENTIONES MATHEMATICAE, 2020, 222 (02) : 399 - 468
- [48] Contractible affine surfaces with quotient singularities [J]. TRANSFORMATION GROUPS, 2007, 12 (02) : 293 - 340